Never Give Up

Discussion in 'Support' started by snoopia3, Jul 20, 2016.

tinnitus forum
    1. snoopia3

      snoopia3 Member

      Tinnitus Since:
      Cause of Tinnitus:
      I hope this post gets seen. I've tried other sites and had a myriad of problems.

      I believe I have tinnitus from Xanax withdrawal but I have had it periodically through the years. (runs in the family) . Along with every other symptom of w/d. I was prescribed Xanax about 8 years ago. The docs prescribed 1mg, 3x a day. I am an addict (loved opiates!) So I recognize a lot of symptoms that correlate with benzos. I (for some odd reason) rarely took that much per day. Mostly I would take only 2mg/day and I don't know why I never took more over time to achieve a desired affect. I did taper off them but a lot faster than I've been reading about. I took a half a mg twice a day for about a week, then a half mg /day for about another week. I feel horrible psychologically and pretty puny physically. What I can't seem to wrap my head around the random time frames (weeks to months to years?) and how to gage myself.

      I also have some tips for folks who are in my position and are totally out of Xanax. First of all, ambien (er or/and ir) is great for sleeping. Along with trazadone and muscle relaxers, the day is almost tolerable. I also live in Colorado and get to enjoy legalized MMJ. This is a Godsend bar none. Bud, hash oil, edibles. I don't know if I'm stretching this thing out by doing this or just making it a little less comfortable. Any feedback specific to my tale of woe would be much appreciated.

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.